Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Integral representations for the alternating groups

Author: Udo Riese
Journal: Proc. Amer. Math. Soc. 130 (2002), 3515-3518
MSC (2000): Primary 20C10, 20C30
Published electronically: May 1, 2002
MathSciNet review: 1918827
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every complex representation of an alternating group can be realized over the ring of integers of a ``small'' abelian number field.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20C10, 20C30

Retrieve articles in all journals with MSC (2000): 20C10, 20C30

Additional Information

Udo Riese
Affiliation: Universität Tübingen, Mathematisches Institut, Auf der Morgenstelle 10, D-72076 Tübingen, Germany

PII: S 0002-9939(02)06518-8
Received by editor(s): May 3, 2001
Received by editor(s) in revised form: July 30, 2001
Published electronically: May 1, 2002
Communicated by: Stephen D. Smith
Article copyright: © Copyright 2002 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia